# SDR C2XA11TY031

- Difficulty date: March 18, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 756
- Aircraft time: 21,388 hours, 11,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 12BC INOP.  REMOVED AND REPLACED LIGHT BULB IAW EMB 145 AMM 33-50-08, OPS CHECK GOOD.
